# SDR MU1Z2011020200002

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N421AV
- Make and model: Boeing 767-200
- Aircraft serial: 25421
- Aircraft time: 7,524,636 hours, 16,125 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Rt Pylon
- Part time: 7,524,636 hours, 16,125 cycles
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CLOSE OUT ANGLE OF THE RT PYLON WAS FOUND CRACKED.
